# SDR CA130115010

- Difficulty date: January 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460210G0220
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC NR 3 CAUTION MESSAGE CLIMBING THROUGH 10,000 MSL. QTY AT 15 PERCENT, PSI APPROXIMATELY 2000.  INITIATED RETURN TO FIELD SYS NR 3 PSI BEGAN FLUCTUATING 0-1600 PSI. FOLLOWED QRH PROCEDURE WITH NO CHANGE, SLOWED ACFT TO EXTEND GEAR.  FOLLOWED QRH PROCEDURE FOR MANUAL GEAR EXTENSION.  GEAR EXTENDED TO DOWN AND LOCKED POSITION. APPROACH AND LANDING COMPLETED WITHOUT FURTHER EVENT.  FOUND HOSE AT THE HYD SYSTEM NR 3 ACOUSTIC FILTER TO BE CHAFED THROUGH.  HOSE ASSY, HYD SYS AE2460210G0220.
